Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 4, NWS Mobile, AL

January 13, 2014

NWS Mobile, AL issued this small craft advisory at Jan 13, 2014, 2:44 AM CST. It took effect at Jan 14, 2014, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2014, 2:44 AM CST (08:44 UTC)
In effect from
Jan 14, 2014, 12:00 AM CST
Expired
Jan 14, 2014, 12:00 PM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WHUS74 KMOB 130844
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
244 AM CST MON JAN 13 2014

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF
MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA FROM MIDNIGHT
TONIGHT TO NOON CST TUESDAY...

.A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF A COLD FRONT
BEGINNING LATE TONIGHT CONTINUING THROUGH MIDDAY TUESDAY. A STRONGER
OFFSHORE FLOW IS EXPECTED LATE TUESDAY NIGHT THROUGH WEDNESDAY IN THE
WAKE OF A STRONGER COLD FRONT MOVING ACROSS THE REGION TUESDAY NIGHT.

GMZ631-632-650-655-670-675-131800-
/O.NEW.KMOB.SC.Y.0004.140114T0600Z-140114T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
244 AM CST MON JAN 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
TUESDAY. 

* WINDS: UP TO 20 KNOTS WITH HIGHER GUSTS. 

* SEAS: UP TO 7 FT WELL OFFSHORE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
567 
WHUS74 KMOB 131804
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CST MON JAN 13 2014

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
TO DESTIN FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY...

.A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF A COLD FRONT
BEGINNING LATE TONIGHT AND CONTINUING THROUGH MIDDAY TUESDAY. A
REINFORCING STRONG OFFSHORE FLOW IS EXPECTED LATE TUESDAY NIGHT
THROUGH WEDNESDAY IN THE WAKE OF A SECONDARY COLD FRONT THAT IS
EXPECTED TO MOVE ACROSS THE MARINE AREA TUESDAY NIGHT.

GMZ631-632-650-655-670-675-140215-
/O.CON.KMOB.SC.Y.0004.140114T0600Z-140114T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1204 PM CST MON JAN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY. 

* WINDS: UP TO 20 KNOTS WITH HIGHER GUSTS.

* SEAS: UP TO 7 FT WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
265 
WHUS74 KMOB 140329
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
929 PM CST MON JAN 13 2014

...SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA TO
DESTIN FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY...

.A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF A COLD FRONT
BEGINNING LATE TONIGHT AND CONTINUING THROUGH MIDDAY TUESDAY. A
REINFORCING STRONG OFFSHORE FLOW IS EXPECTED LATE TUESDAY NIGHT
THROUGH WEDNESDAY IN THE WAKE OF A SECONDARY COLD FRONT THAT IS
EXPECTED TO MOVE ACROSS THE MARINE AREA TUESDAY NIGHT.

GMZ631-632-650-655-670-675-141130-
/O.CON.KMOB.SC.Y.0004.140114T0600Z-140114T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
929 PM CST MON JAN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. 

* WINDS: UP TO 20 KNOTS WITH HIGHER GUSTS.

* SEAS: UP TO 7 FT WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
954 
WHUS74 KMOB 140923
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
323 AM CST TUE JAN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH NOON
TODAY...

.A STRONG OFFSHORE FLOW WILL CONTINUE THIS MORNING IN THE WAKE OF A
COLD FRONT PASSAGE. WINDS WILL DIMINISH LATE THIS MORNING INTO THE
AFTERNOON.

GMZ631-632-141030-
/O.CAN.KMOB.SC.Y.0004.000000T0000Z-140114T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
323 AM CST TUE JAN 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE NOT EXPECTED TO REACH ADVISORY CRITERIA ACROSS SOUTHERN
MOBILE BAY OR THE MISSISSIPPI SOUND. HOWEVER...SMALL CRAFT SHOULD
EXERCISE CAUTION THIS MORNING AS WINDS RANGE FROM 15 TO 20 KNOTS. 

$$

GMZ650-655-670-675-141730-
/O.CON.KMOB.SC.Y.0004.000000T0000Z-140114T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
323 AM CST TUE JAN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS...DIMINISHING LATE MORNING THROUGH
  MIDDAY. 

* SEAS: 4 TO 7 FEET...HIGHEST FROM 20 TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 11:20 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 12, 11:20 PM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1120 PM CST SUN JAN 12 2014

.UPDATE...TEMP CURVE UPDATED FOR TONIGHT...WITH INCOMING CIRRUS
KEEPING TEMPS FROM COOLING...OR EVEN RISING OVERNIGHT.

/16

&&

.AVIATION...(06Z ISSUANCE)...GENERAL VFR CONDITIONS EXPECTED
OVERNIGHT WITH AN INCREASE IN MID/UPPER LEVEL CLOUD FROM SYSTEM
ACTIVITY OVER THE SOUTHERN PLAINS. AS THIS SYSTEM APPROACHES THE
AREA MONDAY...AM EXPECTING CIGS TO DROP BELOW VFR LEVELS...MAINLY IN
THE AFTERNOON AS PRECIP COVERAGE INCREASES OVER THE AREA.

/16

&&

.SHORT TERM (TONIGHT AND MONDAY)...NICE EVENING IN STORE UNDER
PARTLY CLOUDY SKIES AND TEMPERATURES DROPPING THROUGH THE 40S. AFTER
MIDNIGHT TONIGHT...INCREASING CLOUDS FROM THE WEST AS A STORM SYSTEM
DEVELOPS AND MOVES EAST TOWARD THE FCST AREA. WITH THE APPROACH OF
THIS SYSTEM...WILL LIKELY SEE SOME LOW END CHANCE POPS OVER INTERIOR
SOUTHEAST MISSISSIPPI AND ISOLATED POPS OVER SOUTHWEST ALABAMA AFTER
MIDNIGHT AND ESPECIALLY TOWARD DAYBREAK. LOWS TONIGHT GENERALLY IN
THE LOW TO MID 40S INTERIOR ZONES AND LOWER 50S COASTAL. ON
MONDAY...CATEGORICAL POPS AS THE STORM SYSTEM MOVES EAST ACROSS THE
REGION. SHOWERS EXPECTED AND ISOLATED THUNDERSTORMS...BUT LACK OF
INSTABILITY WILL KEEP THE RISK OF ANY SEVERE CONVECTION VERY LOW.
RAINFALL TOTALS ALSO RATHER LOW DUE TO THE FAST MOVEMENT OF THE
SYSTEM ACROSS THE AREA TOMORROW...WITH 0.5-1.0 INCHES OVER INTERIOR
ZONES AND 1.0-1.5 INCHES CLOSER TO THE COAST. HIGH TEMPS IN THE LOW
TO MID 60S ACROSS THE REGION ON MONDAY. 12/DS

(MONDAY NIGHT THROUGH TUESDAY NIGHT)...AS OF MONDAY NIGHT...SURFACE
FEATURES START FALLING OUT OF PHASE FOR THE REGION...BUT START RE-
PHASING A LITTLE AFTER TUESDAY NIGHT. PHASING FOR UPPER FEATURES
START GOING ASKEW MONDAY NIGHT AS WELL. THE NAM LAGS A BIT EARLY ON
BEING A SOMEWHAT LONGER WAVE...THEN SHORTENS AND SPRINGS AHEAD OF THE
OTHERS TUESDAY NIGHT ON 500 MB TROUGH PLACEMENT. LOOKS AKIN TO ROSSBY
WAVE THEORY...BUT THE SPECTRAL MODELS...GFS AND EURO...TEND TO STAY
CLOSER TOGETHER. WE'RE TENDING TO STAY ON TRACK WITH THESE TWO.

THERE IS A REGION OF ENHANCED OMEGA FROM DIABATIC EFFECTS FOUND BY
THE GFS 40 IS SHOWING UP MONDAY EVENING...MOSTLY OFFSHORE. DESPITE
THAT...LI OF +2 TO +4 IS COMPUTED FOR MONDAY EVENING AND GOING UP TO
+4 TO +8 LATER MONDAY NIGHT...MEANING THE INSTABILITY IS SO LACKING
THAT WE DON''T EXPECT MUCH MORE THAN AN ELEVATED RUMBLE OR TWO WHILE
THE SYSTEM PUSHES EAST. NONETHELESS PRECIPITABLE WATER WILL BE
BETWEEN 1.5 AND 1.75 SO ALL TOLD...THE EFFECTIVE RAINFALL FROM THIS
SYSTEM WOULD LIKELY WIND UP BEING ABOUT 1.25 TO 1.5 INCHES WEST OF I
65 AND 1.5 TO 1.75 OR POSSIBLY 2 INCHES ELSEWHERE.  77/BD

.LONG TERM [WEDNESDAY THROUGH SATURDAY]...NO SIGNIFICANT CHANGES.
HOWEVER IT SHOULD BE NOTED THE GUIDANCE HAS BEEN PROGRESSIVELY
COOLER THURSDAY MORNING...BUT MOT ENOUGH TO REVISE THE FORECAST. THE
EASTERN NOSE OF A SURFACE HIGH EXPANDS OUT OF TEXAS AND INTO THE
LOWER MISSISSIPPI VALLEY/WESTERN GULF ON TUESDAY. PARTLY CLOUDY
CONDITIONS NEXT WEEK. A STRONGLY AMPLIFIED LONG WAVE TROF INTO THE
EASTERN US WILL CAUSE A SUBSTANTIAL DROP IN DEEP LAYER THICKNESS
VALUES. THIS COMBINED WITH A WELL DEFINED NORTHERLY FLOW FROM A
STRONG HIGH DROPPING SOUTHWARD ACROSS TEXAS...BRING MUCH LOWER
TEMPERATURES BY WEDNESDAY DUE TO STRONG COLD ADVECTION ON NORTH
WINDS GUSTING TO 15 TO 25 MPH. WIND BECOMES LIGHT/TO CALM WEDNESDAY
NIGHT...LOW DEWPOINTS AND MOSTLY CLEAR SKIES FAVOR IT BEING THE
COLDEST NIGHT. LOWS DROP DOWN INTO THE 20S NORTH OF THE COAST. HIGH
PRESSURE MOVES EAST ACROSS THE CENTRAL GULF COAST TO CLOSE OUT THE
WEEK WITH HIGH TEMPERATURES THURSDAY AND FRIDAY GENERALLY BELOW
SEASONAL FOR THE MIDDLE OF JANUARY. THE HIGH MOVES OUT OF THE PLAINS
AND BECOMES REINFORCED ACROSS THE CENTRAL GULF COAST...KEEPING
SATURDAY COOL AS WELL. NO RAIN ANTICIPATED. 77/BD

&&

.MARINE...LIGHT SOUTHEAST WINDS TONIGHT AND EARLY MONDAY...
INCREASING THROUGH THE DAY MONDAY IN RESPONSE TO A COLD FRONT
APPROACHING FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD AND ALONG THE FRONT MOVING ACROSS THE MARINE AREA DURING THE
DAY AND EVENING ON MONDAY. A MODERATE TO STRONG OFFSHORE FLOW IS
EXPECTED IN THE WAKE OF THE FRONT MONDAY NIGHT THROUGH TUESDAY
MORNING FOLLOWED BY REINFORCING SURGE OF COLDER AIR TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. A MODERATE TO STRONG NORTHWEST TO NORTH
FLOW IS EXPECTED IN THE WAKE OF THE REINFORCING FRONT MID TO LATE
WEEK. WILL LIKELY BE LOOKING AT SCEC CONDITIONS MONDAY AND MONDAY
NIGHT...THEN AT LEAST SCEC CONDITIONS AND LIKELY SCA CONDITIONS
(ESPECIALLY OVER GULF MARINE ZONES) MID TO LATE WEEK. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  65  42  63  37 /  20 100  50  05  05
PENSACOLA   51  64  46  63  40 /  10 100  70  05  05
DESTIN      55  64  51  60  48 /  10 100  80  05  05
EVERGREEN   41  62  41  62  36 /  10  90  70  05  05
WAYNESBORO  44  64  38  64  31 /  20  90  40  05  05
CAMDEN      41  62  38  63  35 /  10  90  70  05  05
CRESTVIEW   39  66  44  63  37 /  10  90  80  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 12, 5:07 AM CST, 21 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
507 AM CST SUN JAN 12 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
507 AM CST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE CENTRAL
GULF COAST REGION ON MONDAY. GUSTY WINDS AND PERIODS OF HEAVY RAIN
WILL BE LIKELY WITH SOME OF THE STRONGER STORMS. AT THIS TIME
WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED.

SUBFREEZING LOW TEMPERATURES ARE FORECAST FOR MUCH OF THE AREA
WEDNESDAY NIGHT INTO THURSDAY MORNING. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-131200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
507 AM CST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF
A SECONDARY COLD FRONT MOVING ACROSS THE REGION TUESDAY NIGHT INTO
WEDNESDAY MORNING. SMALL CRAFT ADVISORIES WILL BE LIKELY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 12:29 PM CSTSpecial Marine WarningMOB91 min
Jan 13, 1:58 PM CSTSpecial Marine WarningMOB92 min

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.